# SDR ASAA2023012511631

- Difficulty date: January 11, 2023
- Submitted: January 25, 2023
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 56,102 hours, 16,754 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 147A581023
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA FLOORBOARD PN: 147A5810-23 IS DAMAGED, TORN FIBERS, CORRODED INSERTS, AND INSERTS BUSTED OUTSIDE OF THE BOARD. GROUNDED - YES. REPAIRED TORN FIBERS, EDGE DAMAGE, AND REMOVED AND REPLACED 14EA CORRODED INSERTS IN FLOOR PANEL PN: 147A5810-23 IAW B737-800 SRM 53-00-50-2R-0, B737-800 SRM 53-00-50-2R-1.
